# SDR ASAA2024031348962

- Difficulty date: March 13, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 58,706 hours, 17,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT SHIELD FWD OF AFT CARGO DOOR CORRODED. GROUNDED - YES. REMOVED AND REPLACED AFT PIT SHIELD FWD OF AFT CARGO DOOR IAW B737-800 SRM 51-40-02-0G-0.W= 1.0" O= .050" R= 0" L= .050" D= .050".
